# SDR SWAA2022040488909

- Difficulty date: March 29, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8
- Aircraft serial: 36957
- Aircraft time: 12,567 hours, 6,037 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT HAS MISSING MATERIAL AT LOWER SETION THAN MEASURES 1.2' X .50' / [01] REPAIRED EXT POWER DOOR CUTOUT LOWER SECTION OF SURROUND DOUBLER PER SRM 53-10-15-2R-4.
